Alert archive / New York / Small Craft Advisories in 2021

Small Craft Advisory 110, NWS New York, NY

December 7, 2021

NWS New York, NY issued this small craft advisory at Dec 7, 2021, 3:41 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2021, 3:41 AM EST (08:41 UTC)
Expired
Dec 7, 2021, 12:31 PM EST
In force
9 hr
Issued by
NWS New York, NY

The text

As transmitted.

499 
WHUS71 KOKX 070841
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
341 AM EST Tue Dec 7 2021

ANZ335-338-345-071100-
/O.CAN.KOKX.GL.W.0027.000000T0000Z-211207T1100Z/
/O.NEW.KOKX.SC.Y.0110.211207T0841Z-211207T1100Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
341 AM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Long Island Sound west of Port Jefferson and New 
  Haven, New York Harbor, and South Shore Bays from Jones Inlet 
  through Shinnecock Bay.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-355-072000-
/O.CAN.KOKX.GL.W.0027.000000T0000Z-211207T1100Z/
/O.NEW.KOKX.SC.Y.0110.211207T0841Z-211207T2000Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
341 AM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ331-332-340-071100-
/O.CON.KOKX.GL.W.0027.000000T0000Z-211207T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
341 AM EST Tue Dec 7 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 3
  to 5 feet.

* WHERE...Long Island Sound east of Port Jefferson and New 
  Haven, and Peconic and Gardiners Bays.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ350-071100-
/O.CON.KOKX.GL.W.0027.000000T0000Z-211207T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
341 AM EST Tue Dec 7 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 9 feet.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
2 follow-up statements
376 
WHUS71 KOKX 071102
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
602 AM EST Tue Dec 7 2021

ANZ350-072300-
/O.EXP.KOKX.GL.W.0027.000000T0000Z-211207T1100Z/
/O.EXB.KOKX.SC.Y.0110.000000T0000Z-211207T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
602 AM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ331-332-340-071215-
/O.EXP.KOKX.GL.W.0027.000000T0000Z-211207T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
602 AM EST Tue Dec 7 2021

...GALE WARNING HAS EXPIRED...

Occasional gusts up to 25 kt possible for the next 1 to 2 hours,
otherwise diminishing winds and seas.


$$

ANZ335-338-345-071215-
/O.EXP.KOKX.SC.Y.0110.000000T0000Z-211207T1100Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
602 AM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Occasional gusts up to 25 kt possible for the next 1 to 2 hours,
otherwise diminishing winds and seas.

$$

ANZ353-355-072000-
/O.CON.KOKX.SC.Y.0110.000000T0000Z-211207T2000Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
602 AM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
775 
WHUS71 KOKX 071731
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1231 PM EST Tue Dec 7 2021

ANZ353-355-071845-
/O.CAN.KOKX.SC.Y.0110.000000T0000Z-211207T2000Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1231 PM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have fallen below Small Craft Advisory criteria. The 
advisory has therefore been canceled.

$$

ANZ350-071845-
/O.CAN.KOKX.SC.Y.0110.000000T0000Z-211207T2300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
1231 PM EST Tue Dec 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have fallen below Small Craft Advisory criteria. The 
advisory has therefore been canceled.

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 1:01 AM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Dec 7, 1:01 AM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service New York NY
101 AM EST Tue Dec 7 2021

.SYNOPSIS...
The cold front will continue to move east of the region
overnight. A broad area of high pressure will gradually build
in for Tuesday. A fast moving low passes to the south and east
on Wednesday. High pressure will then return Wednesday night
into Thursday. A weak disturbance will push through early
Friday, followed by a wave of low pressure and its associated
cold front for the second half of the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The cold front is east of the region and will continue to move
away from the area overnight. Any remaining showers over far
eastern LI and SE CT will exit within the hour. West to
northwest direction. W-NW gusts around 30 kt will gradually
diminish through the early morning hours.

Forecast lows were not changed and are expected to range from
the upper 20s to upper 30s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
High pres builds in on Tue so decreasing winds can be expected.
Mixing from h85 produces highs roughly in line with the NBM, perhaps
a degree or two warmer on the LI s coast and a degree or two colder
across the interior nw. The NBM was followed as a result, which
keeps highs a solid 5 degrees blw climo.

Tue ngt temps will be tricky with clouds developing ahead of an
approach sys. For now, temps should drop in the eve, then stabilize
or even rise overnight as the clouds thicken. In addition, the onset
of snow with the next sys may occur by 12Z, as the guidance has
trended a bit quicker. As a result, low chances for snow after
midnight have been included in the fcst.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
On Wednesday confidence is growing for a coating or more of snow
across the region as a low pressure system develops off the Mid
Atlantic coast and quickly tracks southeast of the 70/40 benchmark.
At this time forecast supports an all light snowfall event but with
the heaviest precipitation remaining offshore.

snow is forecast to develop in the morning and exit to the east by
late afternoon and early evening. This will be a quick system with
one to tenths of liquid, resulting in an inch or two of snowfall
across areas east of NYC, with less than inch to the NW.
Temperatures on Wednesday will be in the 30s, and if the intensity
of the snow is real light, it may even get into the upper 30s to
around 40.

On Thursday, high pressure briefly returns providing a good amount
of sunshine, at least to start. Expect another seasonably chilly day
on a north to northeast breeze with mainly upper 30s and lower 40s
for daytime highs. Look for mid and high clouds late in the day and
into Thursday evening as another fast moving disturbance approaches
quickly for Thursday night into early Friday. A burst of warm
advection, especially around 850 mb could result in a period of
light snow for late Thursday night into early Friday. A light
accumulation with this cannot be ruled out, especially across
northern areas. The coast may even go over to a light mix or rain
before the disturbance pushes on by later on Friday. Behind this
system temperatures warm up as a southerly flow gets established
later Friday into Friday night.

With warm advection clouds can be expected into Friday night
and Saturday. At this point any stronger forcing will wait until
Saturday night and likely into a portion of Sunday as a cold
front approaches. This would bring a period of rain due to
noticeably warmer temperatures. There are still questions as to
whether a stronger wave of low pressure can develop along the
boundary. For now believe a weak wave along the boundary is most
likely, with a period of rain more likely for Saturday night into
the first half of Sunday. Sunday night into Monday there is the
potential for more of a southern low potentially bringing up another
round of rain/showers.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Behind a cold front, high pressure gradually builds in from the
west through the TAF period.

Mainly VFR conditions are expected through the TAF period.

Winds are W-NW around 15-20 kt with gusts up to near 30 kt
overnight. Peak gusts at times to 35 kt can be expected.

Winds subside towards daybreak Tuesday. Winds on Tuesday
generally NW around 10 kt with gusts 15-20 kt.

     NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Winds and gusts may vary around 5 kts from TAF at times.
o
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.Late Tuesday night...Possible light snow towards daybreak Wed.
MVFR/IFR possible.
.Wednesday...MVFR to IFR with sub-IFR possible at times possible
with snow likely. Snow tapers off at night with a return to VFR.
.Thursday...VFR.
.Friday and Saturday...MVFR or lower in chance of rain.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Gale warning remains in effect for all waters through overnight
with cold air advection behind the cold front. Wind gusts near
35 kt are expected much of the remainder of the night for most
of the waters.

Decreasing nw flow on Tue, but seas will likely remain aoa sca
lvls on the ocean. All area waters will remain blw sca lvls Tue
ngt.

Sub small craft conditions expected Wednesday. By Wednesday night
eastern portions of the coastal waters will then likely experience
marginal small craft conditions, with the eastern ocean likely
having more solid small craft conditions due to seas at 5 ft. By
later Thursday the north to northeast wind will decrease as high
pressure settles nearby once again as sub small craft conditions
should prevail into Thursday night and likely into much of Friday.
By later on Friday marginal small craft seas will become
increasingly likely for the eastern ocean. Winds and seas may
approach advisory levels across the area waters as strong southwest
flow develops ahead of an approaching cold front on Saturday.

&&

.HYDROLOGY...
No hydrologic impacts are expected thru Mon.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Warning until 6 AM EST early this morning for ANZ331-332-
     335-338-340-345-350-353-355.

&&

SYNOPSIS...JMC/Fig/DW
NEAR TERM...JMC/JM/DW
SHORT TERM...JMC
LONG TERM...Fig
AVIATION...JM
MARINE...JMC/Fig/JM
HYDROLOGY...JMC/Fig
Hazardous weather outlook, Dec 6, 3:09 PM EST, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
309 PM EST Mon Dec 6 2021

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-072015-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
309 PM EST Mon Dec 6 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather that would meet NWS
warning criteria is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-072015-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
309 PM EST Mon Dec 6 2021

...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Dec 6, 10:45 PM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1045 PM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     FARMINGDALE AIRPORT     40.73N 73.42W
12/06/2021  M59 MPH          SUFFOLK            NY   ASOS

            CORRECTS PREVIOUS TSTM WND GST REPORT (TIME)
            FROM FARMINGDALE AIRPORT ASOS STATION KFRG.

&&

JE
Local storm report, Dec 6, 10:59 PM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1059 PM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND GST     1 NW STONY BROOK        40.92N 73.14W
12/06/2021  M60 MPH          SUFFOLK            NY   MESONET

            A CONVECTIVE WIND GUST OF 60 MPH WAS
            MEASURED AT EW5678 STONY BROOK STATION.

&&

JE
Local storm report, Dec 6, 11:05 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1105 PM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     MARINE TSTM WIND 3 ENE ORIENT            41.16N 72.24W
12/06/2021  M51 MPH          SUFFOLK            NY   MESONET

            A MARINE CONVECTIVE WIND GUST OF 44 KNOTS
            WAS MEASURED AT ORIENT POINT.

&&

JE
Local storm report, Dec 6, 11:08 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1108 PM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     MARINE TSTM WIND 2 WSW FISHERS ISLAND    41.25N 72.03W
12/06/2021  M48 MPH          SUFFOLK            NY   MESONET

            A MARINE CONVECTIVE WIND GUST OF 42 KNOTS
            WAS MEASURED AT FISHERS ISLAND AT 34 FT AGL.

&&

JE
Local storm report, Dec 6, 11:20 PM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1120 PM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     MARINE TSTM WIND GROTON AIRPORT          41.33N 72.05W
12/06/2021  M45 MPH          NEW LONDON         CT   ASOS

            A MARINE CONVECTIVE WIND GUST OF 39 KTS WAS
            MEASURED AT NEW LONDON AIRPORT (GON) ASOS.

&&

JE
Local storm report, Dec 6, 11:21 PM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1121 PM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     FARMINGDALE AIRPORT     40.73N 73.42W
12/06/2021  M59 MPH          SUFFOLK            NY   ASOS

            CORRECTS PREVIOUS TSTM WND GST REPORT (TIME)
            FROM FARMINGDALE AIRPORT ASOS STATION KFRG.

0937 PM     MARINE TSTM WIND 1 S BLUE POINT          40.73N 73.03W
12/06/2021  M47 MPH          SUFFOLK            NY   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 41 KTS
            WAS MEASURED AT BLUE POINT.

0943 PM     TSTM WND DMG     SHIRLEY                 40.80N 72.87W
12/06/2021                   SUFFOLK            NY   PUBLIC

            TREE BRANCHES REPORTED DOWN NEAR DRIVEWAY ON
            FRONT LAWN.

0948 PM     TSTM WND GST     1 NW STONY BROOK        40.92N 73.14W
12/06/2021  M60 MPH          SUFFOLK            NY   MESONET

            A CONVECTIVE WIND GUST OF 60 MPH WAS
            MEASURED AT EW5678 STONY BROOK STATION.

1015 PM     MARINE TSTM WIND 3 ENE ORIENT            41.16N 72.24W
12/06/2021  M51 MPH          SUFFOLK            NY   MESONET

            A MARINE CONVECTIVE WIND GUST OF 44 KNOTS
            WAS MEASURED AT ORIENT POINT.

1019 PM     MARINE TSTM WIND 2 WSW FISHERS ISLAND    41.25N 72.03W
12/06/2021  M48 MPH          SUFFOLK            NY   MESONET

            A MARINE CONVECTIVE WIND GUST OF 42 KNOTS
            WAS MEASURED AT FISHERS ISLAND AT 34 FT AGL.

0855 PM     NON-TSTM WND GST 2 N GLEN COVE           40.90N 73.63W
12/06/2021  M62 MPH          NASSAU             NY   MESONET

            MESONET STATION XBAY BAYVILLE WITH ELEVATION
            OF 45 FT AGL.

0859 PM     NON-TSTM WND GST 2 ESE JERSEY CITY       40.70N 74.04W
12/06/2021  M58 MPH          ANZ338             NJ   MESONET

            MESONET STATION FW2280 JERSEY CITY (WILLIAM
            WALL STATION) WITH ELEVATION OF 16 FT AGL.

1007 PM     MARINE TSTM WIND 4 SE HAMPTON BAYS       40.84N 72.48W
12/06/2021  M50 MPH          ANZ350             NY   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 43 KTS
            WAS MEASURED AT SHINNECOCK LIGHT STATION.

1042 PM     MARINE TSTM WIND GROTON AIRPORT          41.33N 72.05W
12/06/2021  M45 MPH          NEW LONDON         CT   ASOS

            A MARINE CONVECTIVE WIND GUST OF 39 KTS WAS
            MEASURED AT NEW LONDON AIRPORT (GON) ASOS.

0935 PM     MARINE TSTM WIND 1 SW NEW HAVEN AIRPORT  41.25N 72.90W
12/06/2021  E55 MPH          NEW HAVEN          CT   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 48 KTS
            WAS REPORTED AT LIGHTHOUSE POINT STATION IN
            EAST HAVEN AT 25 FT AGL.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 9:17 PM ESTSpecial Marine WarningOKX43 min
Dec 6, 9:27 PM ESTSevere Thunderstorm WarningOKXSuffolk48 min
Dec 6, 9:46 PM ESTSpecial Marine WarningOKX44 min
Dec 6, 10:02 PM ESTSpecial Marine WarningOKX43 min
Dec 6, 10:20 PM ESTSpecial Weather StatementOKX10 min

Nearby

Small Craft Advisories in New York, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.